# SDR SWAA2022012607652

- Difficulty date: June 10, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 41,488 hours, 24,170 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING; PANEL 621FB; CORNER DELAMINATED. / REPAIRED AREA ON EDGE WITH DELAMINATION ON PANEL 621FDB IAW B737-700 SRM 57-41-01-2R-1 REPAIR 1; 51-70-04-2R-13 REPAIR 13; SRM 51-10-04-2R-0 REPAIR GENERAL NDT PART 1 51-05-01
